キャッツ洋子 こむら返り 足がつる 脚 タモキシフェン 帽子

I have been on Tamoxifen medication for breast cancer, since November 2014, that is for 2 years and 2 months.  I am supposed to take this for at least 5 years and possibly 10 years.  I had been suffering from severe leg cramps, but having magnesium supplements gave me peaceful sleep!!!  If you suffer from cramps like me, try magnesium supplement!!!!! (Ask your doctor, if you can take it.)

キャッツ洋子 こむら返り 足がつる 脚 タモキシフェン マグネシウム

 

I used to have leg cramps before cancer, but occasionally, -once every two months.  Chemotherapy treatments damaged my nerve system that I could not walk uphill by myself, then.  (Now I am recovered from that.)  Since cancer diagnosis, I had stopped my regular exercise habits.  But I wear high heels a couple of days in a week for teaching.  Since sometime ago, I started to get severely painful leg cramps every couple of days, especially after teaching.  I just dealt with it.  I call for help in the middle of night, it happens usually very early in the morning.  I cannot help but scream, and my husband or son rushes to help me stretch my leg each time.  It is so painful.  It was getting worse and worse.   I thought it was because of lack of exercise on top of my weaker body from chemo.

The other day, I had an opportunity to talk to another breast cancer survivor.  She brought up that leg cramps often happen under Tamoxifen medication.  She got my attention!  She also told me that taking magnesium supplements would help reducing that issue.  She suggested to take it with something in my stomach, otherwise, I might have upset stomach.  That was eye opening, I did not think it was one of those side effects from the medicine.

WOW!  Since then, I had no leg cramps any more for 3 months!  If you are suffering from leg cramps while taking Tamoxifen, give a try!

☆Magnesium 250mg

  • I only take it every couple of days.  I can feel when the cramp may come, then I take it.
  • Take it with some food to avoid possible upset stomach.
キャッツ洋子 こむら返り 足がつる 脚 タモキシフェン 帽子

I made this hat as I got inspiration from my new coat! I will go out with this matching set from now.

 

Top Picture: I had a dinner night out with my friends and this was my outfit.  I made this hat to match my new coat.  I have other hats or I can do a custom made hat for you at www.yokokatz.com

2014年の11月から、2年と2か月、乳がん治療の口径薬:タモキシフェンを飲み続けている。最低5年間、もしくは10年間飲み続ける予定の薬である。もし、この薬の副作用で、こむら返りがひどい読者の方がいたら、ぜひ、マグネシウムのサプリメントを飲んでみてほしい。(飲んでいいかは、お医者さんに確認をお願いします。)すっかり、改善されて、快適快眠!

確かに、昔から、たまにこむら返りは起きていた。でも、2か月に一度ぐらいで。抗がん剤治療中、神経もやられて坂道が登れないときがあった。(既に、改善済みで、問題なし。)癌宣告を受けてから、定期的にしていた運動をピタリとやめてしまった。でも、教壇に立つときは、ヒールを履いて教えるときがある。気が付いてみれば、ヒールを履いて脚を酷使した日には、必ずと言っていいほど、夜か明け方に こむら返りの激しい痛みに叫びながら目を覚ます。ハズバンドか息子が駆けつけて、カチカチに縮みこんでいる筋肉を伸ばしてくれる。だんだん、頻度が増してくる。きっと抗がん剤治療後に、運動をしていないせいだろうと思っていた。

あるとき、乳がんサバイバーの方とお話していると、彼女のほうから、タモキシフェンを飲んでいる人は、こむら返りがひどく起きたりするのよねぇ。というのを聞かされて、そこで初めて 自分の飲んでいる薬が原因でこむら返りが起きていたのだと気づかされる。薬の効能と副作用は、一通り目を通したと思うが、薬を飲み始めたのも、抗がん剤治療後すぐ。抗がん剤治療に比べ、薬の副作用は、割とましなので、そこまで気を留めていなかったのかもしれない。

そして、なんと、マグネシウムのサプリメントを飲むと、改善するとの情報。早速飲み始める。飲んでから3か月間、一度もこむら返りがない!!!! もし、私と同じような症状をしている方がいたら、ぜひ マグネシウムのサプリメントを飲んでみてください!!!!!

250mg のマグネシウムサプリメント。

  • 食べ物と一緒に飲むのをおすすめ。そうでないと、胃が痛くなる。
  • 私は毎日飲んでいない。3日に一度。あ、そろそろ こむら返りきそうだなとわかるので、その時に飲む。サプリメントは、あまり好きでなくて、できれば食べ物から栄養をと思っているから。たぶん、毎日飲んでも大丈夫のはずだけれど、先生と相談してみてください。

キャッツ洋子 こむら返り 足がつる 脚 タモキシフェン 帽子

 

今日の装いは、お友達と夕食に出かけた時のものです。コートに合わせて 先日自分で作った帽子です。ふふふ ぴったり。

 

1 CommentLeave a comment

Leave a Reply